MAUDE Adverse Event Report: BIOMET 3I 3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 13MM; DENTAL IMPLANT
Model Number BOST513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown/not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (nondesign/non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the patient was having a significant infection 4 weeks post op.Implant was removed and site was grafted.Pain, edema and inflammation were also noted.Patient will not return for additional appointments.Tooth #30.

Brand Name
3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10691460
Report Number0001038806-2020-01589
Device Sequence Number19597829
Product Code DZE
UDI-Device Identifier00844868029670
UDI-Public(01)00844868029670(17)240326(10)2019031078(241)BOST513
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/26/2024
Device Model NumberBOST513
Device Catalogue NumberBOST513
Device Lot Number2019031078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR